# SDR AALA201907039007

- Difficulty date: July 3, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 69,756 hours, 26,888 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS ROW 7L INOPERATIVE. MAINTENANCE REPLACED CONNECTOR ON EMERGENCY LIGHTS AT 7L AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER ESPM 20-48-14.
